Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: A. H. Schofield
Title: Representations of rings over skew fields
Additional book information London Mathematical Society Lecture Note Series, vol. 92, Cambridge University Press, Cambridge, London, New York, New Rochelle, Melbourne, Sydney, 1985, xii+223 pp., $27.95. ISBN 0-521-27853-8.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Peter Malcolmson
Journal: Bull. Amer. Math. Soc. 19 (1988), 504-508
PII: S 0273-0979(1988)15719-9

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia